# SDR ASAA2022081339768

- Difficulty date: August 13, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 56,158 hours, 16,482 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: 147A8540U8
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CABIN STATION -993 RBL-45 DOOR SILL AREA HAS CORROSION. GROUNDED - YES. EVALED CORROSION. ORIG T .080"REMOVED .017".REMAINING .068"FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1 DETAIL D.LOCATED DRILLED, AND INSTALLED NEW MOP SILL IAW BOEING DWG 147A8501 REV B.
